# SDR VQI2016F00013

- Difficulty date: April 8, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 5515
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

ACFT  EXPERIENCED A VENT BLOWER FAULT MESSAGE ON ECAM, VIBRATION AND ELECTRICAL BURNING ODOR IN THE FLIGHT DECK APPROXIMATELY 20 MINUTES AFTER DEPARTURE.  THE FLIGHT CREW ACCOMPLISHED FCOM PROCEDURES AND RETURNED TO DEPARTURE.  TECHS FOUND THE AVIONICS BLOWER FAN SEIZED AND THE AVIONICS INLET CHECK VALVE BROKEN.  THE FAILED UNITS WERE REPLACED IAW AMM 21-26-51 PB401 & 21-26-56 PB401, NO FURTHER PROBLEMS REPORTED ON SUBSEQUENT FLIGHTS.
